Discussion Starter · #1 ·
I recently joined this forum and enjoy all the helpful tips on equipment reviews-I notice many people complain about rainbow effects with projectors; however, there is never any mention of the conditions associated with your eye that can cause or increase this effect-corneal edema, glaucoma, mild amount of uncorrected astigmatism, dry eyes, larger then normal pupils can all distort how light enters your eye and the image is processed. My two cents would be to visit your eye doctor and get an updated prescription-you can have 20/20 vision but still have a slight prescription that creates distortion in dim lighting. Have the optometrist measure your pupil size and if they dilate above average in dim illumination he can prescribe an eye drop called Alphagan-this is used to lower eye pressure in glaucoma pts but has a secondary action of constricting the pupils in dark conditions; thus, decreasing excess light entering your eye from the peripheral cornea and decreasing halos, light diffraction also known as "abberations" to the eye, etc... It is mainly prescribed for post Lasik patients that see halos around lights at night...If you're sensitive to rainbow effects treating the above eye conditions could help solve your problems.